DILI From Antitubercular Treatment

DILI From Antitubercular Treatment

Statistics show that the most common cause of DILI in India is antitubercular drugs. In this video, Dr. Lalit Shimpi has spoken in detail about DILI induced by antitubercular drugs.

Dr. Lalit Shimpi

Dr Lalit Shimpi is an ingenious Physician from Pune, specialising in Pancreatico Biliary diseases, Therapeutic Endoscopy, Endosonography, Liver diseases and Gasteroenterology. His areas of interest include Therapeutic Pancreatic, Biliary Endoscopy and Palliative care in GI cancers. He has performed more than 1600 ERCP's in the last 8 years of practice.

 More FAQs by Dr. Lalit Shimpi

Subscribe To Our Newsletter

Filter out the noise and nurture your inbox with health and wellness advice that's inclusive and rooted in medical expertise.

Subscribe Now   

Medtalks is India's fastest growing Healthcare Learning and Patient Education Platform designed and developed to help doctors and other medical professionals to cater educational and training needs and to discover, discuss and learn the latest and best practices across 100+ medical specialties. Also find India Healthcare Latest Health News & Updates on the India Healthcare at Medtalks